# SDR 99ZZZX2371

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N553DJ
- Make and model: Lear 55LEAR
- Aircraft serial: 003
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 244101115
- Condition: Damaged
- Location: Mlg
- Part time: 5,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT HITTING FORWARD WHEELWELL WING FASTENER NOT ALLOWING STRUT HOUSING TO FULLY EXTEND.  LEARJET RECOMMENDED BLENDING STRUT FOR CLEARANCE.
